Previous |  Up |  Next


[C] R. CHANDLER: Hausdorff compactifications. Dekker, New York (1976). MR 0515002 | Zbl 0338.54001
[FV] J. VISLISENI J. FLEKSMOIER: The power and the structure of the lattice of all compact extensions of a completely regular space. Soviet Math. 6 (1965), 1423-1425.
[GJ] L. GILLMAN M. JERISON: Rings of continuous functions. Van Nostrand, Princeton (I960). MR 0116199
[K] M. R. KIRCH: A class of spaces in which compact sets are finite. Amer. Math. Monthly 76 (1969), 42. MR 0235507 | Zbl 0175.49303
[M] K. MAGILL: The lattice of compactifications of a locally compact space. Proc. Lond. Math. Soc. 18 (1968), 231-244. MR 0229209 | Zbl 0161.42201
[S] P. L. SHARMA: The Lindelöff property in MI-spaces. Ill. Journ. of Math. 25 (1981), 644-648. MR 0630841
[T] F. C. TZUNG: Sufficient conditions for the set of Hausdorff compactifications to be a lattice. Pacif. J. Math. 77 (1978), 565-573. MR 0510942 | Zbl 0402.54019
[U] Y. UNLU: Lattices of compactifications of Tychonoff spaces. Gen. Top. and its appl. 9 (1978), 41-57. MR 0487980
Partner of
EuDML logo